# SDR HNAA2010032600077

- Difficulty date: March 23, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N943HA
- Make and model: Dhav DHC8102
- Aircraft serial: 167
- Aircraft time: 52,879 hours, 58,881 cycles
- Engine: Pwa PW120
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR BEGAN SPIKING AFTER TAKEOFF FOLLOWED BY TEXT FLIGHT MESSAGE.  ALSO HAD STAB OFF MESSAGE.  ACFT RETURNED TO THE FIELD.  R & R RADAR R/T IAW MM 34-41-02,  OPS CHECKED GOOD.  OK FOR SERVICE.
